Pacific Journal of Mathematics

On the decomposition of infinitely divisible probability laws without normal factor.

Roger Cuppens

Article information

Pacific J. Math., Volume 28, Number 1 (1969), 61-76.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60.20


Cuppens, Roger. On the decomposition of infinitely divisible probability laws without normal factor. Pacific J. Math. 28 (1969), no. 1, 61--76.

Export citation


  • [1] R.Cuppens, Decomposition desfunctions caracteristiquesdes vecteurs aleatoires, Publ. Inst. Statist. Univ. Paris, 16(1967), 63-153.
  • [2] R.Cuppens, On finite products of Poisson-type characteristic functions of several variables (to appear inAnn. Math. Stat.).
  • [3] G. H. Hardy and E.M. Wright, An introduction tothetheory of numbers, 3rd ed Clarendon Press, Oxford, 1954.
  • [4] P. Levy, L'arithmetique des lois de probabilit etles produits finis delois de Poisson, Colloque deGeneve, 1938, no. 3,pp. 25-59; Actualites Sci. Ind. no. 736, Hermann, ed.
  • [5] Yu.V. Linnik, Decomposition of probability laws (inRussian), Izdat. Leningrad Univ., Leningrad, 1960; (English translation) Oliver and Boyd, Edinburgh and London, 1964.
  • [6] E.Lukacs, Characteristic functions, Griffin's Statistical Monographs and Courses, no. 5, Charles Griffin and Co., Ltd., London, 1960.
  • [7] I.V.Ostrovskiy, Some theorems on the decomposition ofprobability laws (in Russian), Trudy Matem. Inst. Steklova 79(1965), 198-235.
  • [8] I.V.Ostrovskiy, Onthe decomposition of infinitely divisible laws without Gaussian^ factor (in Russian), Zap. Mehan. Matem. Fak i Karkov. Obsc. 32(1966), 51-72.
  • [9] D. A.Raikov, Onthe decomposition of Gauss and Poisson laws (in Russian),Izv. Akad. Nauk SSSR, ser. matem. 2 (1938), 91-124.